# SDR 2001F00378

- Difficulty date: September 8, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ART HORIZON INDICATING A TURN OR DIVE IN STRAIGHT AND LEVEL FLIGHT THREE MINUTES AFTER BEING CAGED.  INSTALLED OVERHAULED ATTITUDE GYRO.  (M)
